# SDR DALA2019103106315

- Difficulty date: October 31, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 76,551 hours, 14,990 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RHW NO.10 SLAT NOSE BEAM SKINS CRACK AT WS 730. REPAIRED PER SERM 57-43-01. (LP 1339618)
